# SDR CA120326011

- Difficulty date: March 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: GMD5082020517
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, IT WAS OBSERVED THAT THE GEAR IN TRANSIT LIGHT, WOULD FLICKER ON AND OFF.  MAINTENANCE INSPECTED THE NLG AND FOUND HIGHER THAN NORMAL PLAY IN THE NLG DRAG BRACE.  IT WAS BELIEVED THAT DUE TO MORE THAN NORMAL PLAY AND IF THE PLANE ENCOUNTERED TURBULENCE OF ANY KIND, THE LIGHT WOULD GO OFF AND ON ACCORDINGLY.  THE NLG DRAG BRACE AND UP LIMIT SWITCH WHERE R & R WITH NEW.  NO FURTHER PROBLEMS HAVE BEEN REPORTED.
